# SDR DALA2025080705937

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 92,827 hours, 41,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE, ERA 628083-14, MONITOR INSPECTION LOG REPAIR TO LH FUSELAGE FRAME STA 1460 @ S26L.   REF ERA 628083-14.
